# SDR UIEA2017021600189

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,950 hours, 12,873 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 65B069765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FWD FUSELAGE LT LOWER WING TO BODY FAIRING AT STA 960 - 980 LBL 3 - 4. REMOVE DAMAGED PART IAW SRM 51-40-02-0G-0 REV 18. INSTALL NEW PART P/N 65B06976-5 IAW SRM 51-40-02-0G-0 REV 78 AND DWG NR 65B06976 SH2 REV G. JOB COMPLETED AND CONDITION CHECK NORMAL.
